MAUDE Adverse Event Report: STRYKER SUSTAINABILITY SOLUTIONS. N/A; LAPAROSCOPE, GENERAL PLASTIC SURGERY, REPROCESSED

STRYKER SUSTAINABILITY SOLUTIONS. N/A; LAPAROSCOPE, GENERAL PLASTIC SURGERY, REPROCESSED
Catalog Number CB12LT
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 01/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
Tip of trocar broke off inside of patient.These trocar sleeves are reprocessed by stryker sustainability solutions.It is unknown how many times this device was reprocessed.

Brand Name
N/A
Common Device Name
LAPAROSCOPE, GENERAL PLASTIC SURGERY, REPROCESSED
Manufacturer (Section D)
STRYKER SUSTAINABILITY SOLUTIONS.
1810 w. drake dr
tempe AZ 85283
MDR Report Key24144307
Report Number24144307
Device Sequence Number18357788
Product Code NLM
UDI-Device Identifier00885825014438
UDI-Public(01)00885825014438(17)271105(10)16376102
Combination Product (Y/N)N
Initial Reporter StateAZ
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 01/08/2026
Report Date (Section F) 01/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberCB12LT
Device Lot Number16376102
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Date Report to Manufacturer01/22/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/22/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age52 YR
Patient SexFemale
Patient Weight141 KG
Date Report Sent to FDA01/08/2026